American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 43 of 43 found      Go to page: 1 2

[31] Melvyn B. Nathanson. Waring's problem for finite intervals . Proc. Amer. Math. Soc. 96 (1986) 15-17. MR 813800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] P. Shiu. Counting sums of two squares: the Meissel-Lehmer method . Math. Comp. 47 (1986) 351-360. MR 842141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] George E. Andrews. The fifth and seventh order mock theta functions . Trans. Amer. Math. Soc. 293 (1986) 113-134. MR 814916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] John A. Ewell. A formula for Ramanujan's tau function . Proc. Amer. Math. Soc. 91 (1984) 37-40. MR 735559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] L. E. Dickson. A new method for Waring theorems with polynomial summands. II . Trans. Amer. Math. Soc. 39 (1936) 205-208. MR 1501842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] G. Cuthbert Webber. Waring's problem for cubic functions . Trans. Amer. Math. Soc. 36 (1934) 493-510. MR 1501753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] L. E. Dickson. A new method for Waring theorems with polynomial summands . Trans. Amer. Math. Soc. 36 (1934) 731-748. MR 1501763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] R. D. James. The value of the number $g(k)$ in Waring's problem . Trans. Amer. Math. Soc. 36 (1934) 395-444. MR 1501751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] L. E. Dickson. Waring's problem for cubic functions . Trans. Amer. Math. Soc. 36 (1934) 1-12. MR 1501731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Ralph Hull. The numbers of solutions of congruences involving only $k$th powers . Trans. Amer. Math. Soc. 34 (1932) 908-937. MR 1501668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] L. E. Dickson. Simpler proofs of Waring's theorem on cubes, with various generalizations . Trans. Amer. Math. Soc. 30 (1928) 1-18. MR 1501417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] G. H. Hardy. Errata: ``On the representation of a number as the sum of any number of squares, and in particular of five'' [Trans.\ Amer.\ Math.\ Soc. {\bf 21} (1920), no. 3, 255--284; 1501144] . Trans. Amer. Math. Soc. 29 (1927) 845-847. MR 1500501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] G. H. Hardy. On the representation of a number as the sum of any number of squares, and in particular of five . Trans. Amer. Math. Soc. 21 (1920) 255-284. MR 1501144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 43 of 43 found      Go to page: 1 2